Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    imajin is offline New Member
    Join Date
    Oct 2004
    Posts
    14

    Lumps wont go away.

    halfway through the cycle a lump appeared behind my right nipple. Took nolva for a few days and it dissapeared. At the end of the cycle They came back on both nipples. Took nolva at 40mg for the first week and 20 for the following two weeks. Almost completely dissapeared but now they came back to marble size again. What can I do to get rid of these? Letro? Arimidex ? Nolva again? I Don't care about the extra fat, I'm lean so it doesn't show that much. I just desperatly want these lumps to dissipate. I realize they probably won't ocmpletely dissapear but I'm sure they are suposed to shrink. I did a search but it seems every case is different. When someone refers to gyno are they refering to the Lumps? or is it the fat deposits? pleaaaase help

  2. #2
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    Quote Originally Posted by imajin
    halfway through the cycle a lump appeared behind my right nipple. Took nolva for a few days and it dissapeared. At the end of the cycle They came back on both nipples. Took nolva at 40mg for the first week and 20 for the following two weeks. Almost completely dissapeared but now they came back to marble size again. What can I do to get rid of these? Letro? Arimidex ? Nolva again? I Don't care about the extra fat, I'm lean so it doesn't show that much. I just desperatly want these lumps to dissipate. I realize they probably won't ocmpletely dissapear but I'm sure they are suposed to shrink. I did a search but it seems every case is different. When someone refers to gyno are they refering to the Lumps? or is it the fat deposits? pleaaaase help
    You can try letro and see if that will shrink it and help stop some of the estrogen from being produced..... also you should run nolva so that the estrogen that is in you system doesn't keep binding to the ER.

    run 80mg of nolva and 1mg to 1.25mg of Letro ED until the lumps shrink

    You might end up having to have surgery at some point.

  3. #3
    mohawkman is offline Associate Member
    Join Date
    Feb 2004
    Posts
    336
    letro will shrink them but when you come off of letro they will regain there size and may eaven grow larger due to estrogen rebound if you dont slowly taper off the letro.the only way to get rid of them for keeps is surgery

  4. #4
    jesse_james's Avatar
    jesse_james is offline Member
    Join Date
    Jun 2003
    Location
    Wales
    Posts
    630
    I had same problem and letro sorted it straightout bro, if that dont work you may need surgery

  5. #5
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Posts
    14,426
    Blog Entries
    1
    i would do like mudman said run the nolv and letro. but when you cycle off run the nolv a week longer. i would also taper off the dose of letro.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •